# SDR ASOA20120119011

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 23,002 hours, 18,142 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: MS25036157
- Condition: Overheated
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER POWERUP, THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT. MX R & R TERMINAL LUG ON WIRE W179-0001-001N IN THE LT POWER DISTRIBUTION BOX, PERFORMED OPS CHECKS WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
